MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SLIP TIP SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SLIP TIP SYRINGE
Catalog Number 304406
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a box of bd¿ slip tip syringes arrived with bag label missing and liner bag missing.There was no report of exposure, serious injury, or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: three photos were received and evaluated.Two photos show a top view at an angle of an opened bulk non sterile box of 10ml bagged product.The 10ml assembled syringes can be seen inside a poly bag.A tip of a twist tie can be seen protruding from underneath the area where the bag is tied.It is not possible to tell from the photos provided whether there is 1 or 2 bags present.One photo shows a label on a box from batch #8143756 (p/n 304406).Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Please note, per procedure only 1 bag is twist tied, while the second bag is covered and may be twisted without a twist tie.The reported defect was not identified in the samples received.
 
Event or Problem Description

Brand Name
BD¿ SLIP TIP SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8066920
Report Number1213809-2018-00798
Device Sequence Number14000753
Product Code FMF
UDI-Device Identifier50382903044066
UDI-Public50382903044066
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number304406
Device Lot Number8143756
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;